By registering on our forum, you can view and contribute to more topics on ectopic pregnancy. Your details are confidential and we do not send unsolicited emails. For your confidentiality, you can choose your own forum name to protect your anonymity if you so wish. If you register, there is no obligation to post; you can simply take comfort from the words of others. It is entirely up to you whether you post a message or read others' experiences or do both.

Help!!! 2 doses of methotrexate

This is a welcoming place for you to ask your questions and share your knowledge and experiences of ectopic pregnancy.
Post Reply
Victoria V_17
Posts: 6
Joined: Tue Nov 05, 2019 10:34 pm

Help!!! 2 doses of methotrexate

Post by Victoria V_17 »

Hey everyone!!! Hoping to find some answers from you guys on my situation!!!! I received my 2nd dose of methotrexate in Tuesday because my levels weren’t going down from the week before. On Monday they were at 11,000 but on Tuesday right before the 2nd dose of shots they were at 7,782. I thought it was finally working and yesterday they checked again and now they’re saying it’s at 10,000. I’m soooo confused as to why this is happening! Has this happened to anyone and what was the end results! I’m not in any pain and I really don’t want to have the surgery !

EPT Host 22
Posts: 330
Joined: Fri Nov 20, 2015 10:26 am

Re: Help!!! 2 doses of methotrexate

Post by EPT Host 22 »

Hi Victoria V_17,

I wanted to check in on how you are doing? I'm sorry you are going through this worrying time.

Your doctor will usually test your hCG levels on the day the Methotrexate is given, again on day 4, and on day 7 after the injections. The hCG level often rises on day 4 but your doctors are looking to see a drop in your hCG value of at least 15% between days 4 and 7. Most women only need one injection but, if there has not been a 15% drop, doctors will consider a second dose of Methotrexate or surgery. Every 3-7 days, beta hCG levels will continue to be monitored to ensure that they are continuing to fall appropriately.

A few days after the injection, it is usual to begin to bleed and this can last between a few days and up to 6 weeks. It is usual to have some discomfort and pain initially. However, if the pain persists, or is not helped by taking paracetamol, or you feel faint, you will need to go to the hospital immediately, as this may be a sign that the Fallopian tube has ruptured.

I know how worrying this entire situation can be and the most important thing is to look after yourself. These boards are also a safe space for you, and we will be here for as long as you need.

With good wishes,


Michele

The Ectopic Pregnancy Trust
Registered Charity Number: 1071811

**************************************************************************
If we have been able to help you, are you able to help us with a small donation or by volunteering or fundraising?
Further information is available at ectopic.org.uk
Email us: ept@ectopic.org.uk
We provide a call-back helpline service: 020 7733 2653
Detailed medical information can be found on our website. Please remember online medical information is NO SUBSTITUTE for expert medical advice from your own health care team
***************************************************************************

Post Reply